Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Linear difference operators on periodic functions


Author: Otto Plaat
Journal: Proc. Amer. Math. Soc. 18 (1967), 257-262
MSC: Primary 39.10
DOI: https://doi.org/10.1090/S0002-9939-1967-0208209-8
MathSciNet review: 0208209
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Wintner, The linear difference equation of first order for angular variables, Duke J. Math. 12 (1945), 445. MR 0013507 (7:163c)
  • [2] W. H. Gottschalk and G. A. Hedlund, Topological dynamics, Colloq. Publ., Vol. 36, p. 135, Amer. Math Soc., Providence, R. I. 1955. MR 0074810 (17:650e)
  • [3] S. P. Diliberto, Perturbation theory of periodic surfaces. II, (mimeographed), University of California, 1957; p. 20.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 39.10

Retrieve articles in all journals with MSC: 39.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0208209-8
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society